MathSciNet Relay Station
MathSciNet bibliographic data
MR1328360 55M20 (55P45 55P62)
Lupton, Gregory; Oprea, John Fixed points and powers of self-maps of $H$-spaces. Proc. Amer. Math. Soc. 124 (1996), no. 10, 3235–3239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement